Aa
A
A
A
Close
Anxiety Community
23.1k Members
Avatar universal

Zoloft help

May 30th started 12.5 mg of zoloft and tapered up every 2 weeks. I am med sensitive so have to go slow.  I am now on 50 mg and have been for little over a week.  Anxiety is better and have only take .25 mg ativan every once in a while in nervous social situations. My question is I still get crying depressing episodes once every couple of days. Will this get better or will I need a higher dosage?? I am going to stick it out till my psychiatrist appt on the 30th but want to know how or if it will get better.  I am trying to be patient and positive as my psychologist has been working with me.  I have so much to be thankful for but theses thoughts (negative) sometimes creep in and I hate.  God bless everyone in this forum hat responds as this is helpful.:)
1 Responses
Avatar universal
Your Dr. may have to add or change your medications.  My brother suffers from depression and is currently taking Effexor and Deprakote which is a mood stabilizer but the Effexor does stop the crying outburst.  If he stops after a day he will be crying and having bad thoughts. It sounds like your a christian and if so, then try reading Psalms 23 and Ephesians 6:10-18 every day.  Also, every time you have a bad or negative thought try and replace it with a positive.
Have an Answer?
Top Anxiety Answerers
Avatar universal
Arlington, VA
370181 tn?1428180348
Arlington, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what can trigger a panic attack – and what to do if you have one.
A guide to 10 common phobias.
Take control of tension today.
These simple pick-me-ups squash stress.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Want to wake up rested and refreshed?